# SDR USAA010468

- Difficulty date: April 25, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB CRACKED .5 INCH, BS 178, WL 234, RBL 8.  DAMAGE REMOVED, INSTALLED REPAIR DOUBLER PER EO 5300V153 AND SRM 53-10-08.  (M)
